# SDR SIMA20180221002

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 43,593 hours, 38,667 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FRAME 70 IS GOUGED AT STRINGER 12R.  COMPLIED WITH ERS-EM-53MR-3149.
